# SDR SIMA20150403003

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 30,670 hours, 21,859 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810204
- Part serial: 1CH7
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EICAS NR 2 WENT BLANK AT SAME TIME A BURNING ODOR WAS DETECTED ON GATE.  R & R EICAS NR 2 DISPLAY IAW MM 61-61-01.  OPERATIONS CHECKED GOOD.
